Heinz–Kato inequality in Banach spaces

Abstract

It is observed that in Banach spaces, sectorial operators having bounded imaginary powers satisfy a Heinz–Kato inequality.

This is a preview of subscription content, access via your institution.

References

  1. 1.

    Amann, H. 1995. Linear and quasilinear parabolic problems, Vol I, Abstract linear theory, Monographs in Mathematics, vol. 89. Basel: Birkhäuser.

    Book  Google Scholar 

  2. 2.

    Amann, H., M. Hieber, and G. Simonett. 1994. Bounded \(H_{\infty }\)-calculus for elliptic operators. Differential Integral Equations 7 (3–4): 613–653.

    MathSciNet  MATH  Google Scholar 

  3. 3.

    Bergh, J., and J. Löfström. 1976. Interpolation spaces, An Introduction, Grundlehren der mathematischen Wissenschaften 223. Berlin Heidelberg New York: Springer.

    Book  Google Scholar 

  4. 4.

    Duong, X.T., and G. Simonett. 1997. \(H_{\infty }\)-calculus for elliptic operators with non-smooth coefficients. Differential and Integral Equations 10 (2): 201–217.

    MathSciNet  MATH  Google Scholar 

  5. 5.

    Heinz, E. 1951. Beiträge zur Störungstheorie der Spektralzerlegung. Mathematische Annalen 123: 415–438.

    MathSciNet  Article  Google Scholar 

  6. 6.

    Kato, T. 1961. A generalization of the Heinz inequality. Proceeding Japan Academy 37: 305–308.

    MathSciNet  Article  Google Scholar 

  7. 7.

    Kato, T. 1952. Notes on some inequalities for linear operators. Mathematische Annalen 125 (1): 208–212.

    MathSciNet  Article  Google Scholar 

  8. 8.

    Kunstmann, P.C., and L. Weis. 2004. Maximal Lp-regularity for parabolic equations, Fourier multiplier theorems and \(H^{\infty }\)-functional calculus, Functional Analytic Methods for Evolution Equations, vol. 1855. Lecture Notes in Mathematics. Berlin Heidelberg: Springer, pp. 65–311.

  9. 9.

    Lunardi, A. 2018. Interpolation theory, Lecture Notes Scuola Normale Superiore, 16. Pisa.

  10. 10.

    Schrohe, E., and J. Seiler. 2018. Bounded \(H_{\infty }\)-calculus for cone differential operators. Journal of Evolution Equations 18 (3): 1395–1425.

    MathSciNet  Article  Google Scholar 

  11. 11.

    Tanabe, H. 1979. Equations of evolution, Monographs and Studies in Mathematics. London San Francisco Melbourne: Pitman.

    Google Scholar 

  12. 12.

    Triebel, H. 1978. Interpolation theory, function spaces, differential operators, North-Holland Mathematical Library 18. Amsterdam New York Oxford: North-Holland.

    Google Scholar 

  13. 13.

    Yagi, A. 2010. Abstract parabolic evolution equations and their applications, Springer Monographs in Mathematics. New York: Springer.

    Book  Google Scholar 

Download references

Author information

Affiliations

Authors

Corresponding author

Correspondence to Nikolaos Roidos.

Ethics declarations

Funding

This study was funded by Deutsche Forschungsgemeinschaft, grant SCHR 319/9-1.

Ethical approval

This article does not contain any studies with human participants or animals performed by any of the authors.

Additional information

Publisher's Note

Springer Nature remains neutral with regard to jurisdictional claims in published maps and institutional affiliations.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Roidos, N. Heinz–Kato inequality in Banach spaces. J Anal 28, 841–846 (2020). https://doi.org/10.1007/s41478-019-00209-w

Download citation

Keywords

  • Sectorial operators
  • Fractional powers
  • Interpolation inequalities
  • Heinz–Kato inequality

Mathematics Subject Classification

  • 47A30
  • 47A63